Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Diabetic, high serum creatinine levels. How can the creatinine levels be under control?

hell sir, My father is dibetic. He has a cretinine level in his blood 1.8 two months back. after the sudden demise of my sister in law may be due to stree his cretinine level becomes 2.2 one month back and even after consulting doctor and taking new medicine now his cretinine level is 3.2, kindly help to get a control over rising creatinine level
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Your father is an elderly Diabetic.
After long years of Diabetes your father has developed Diabetic nephropathy.
With the present creatinine levels many OHA's are contraindicated.
Insulin should be started.
Protein and salt restricted diet should be given.
Consult a nephrologist.
The kidney status can decline more faster it the blood sugars are not controlled.
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor